Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

503 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Follow-up of neuropathy from 2',3'-dideoxycytidine.
Dubinsky RM, Dalakas M, Yarchoan R, Broder S. Dubinsky RM, et al. Among authors: dalakas m. Lancet. 1988 Apr 9;1(8589):832. doi: 10.1016/s0140-6736(88)91697-2. Lancet. 1988. PMID: 2895352 No abstract available.
Exacerbation of peripheral neuropathy by lamivudine.
Cupler EJ, Dalakas MC. Cupler EJ, et al. Among authors: dalakas mc. Lancet. 1995 Feb 18;345(8947):460-1. doi: 10.1016/s0140-6736(95)90447-6. Lancet. 1995. PMID: 7853984 No abstract available.
Autoimmune syndrome induced by omeprazole.
Sivakumar K, Dalakas MC. Sivakumar K, et al. Among authors: dalakas mc. Lancet. 1994 Aug 27;344(8922):619-20. doi: 10.1016/s0140-6736(94)92008-7. Lancet. 1994. PMID: 7914991 No abstract available.
503 results